# SDR 2004UALA00486

- Difficulty date: May 22, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 10,670 hours, 4,309 cycles
- Engine: Iae V2522A5
- System (JASC): 3251 · Steering Unit
- Part: Servo
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A NOSE WHEEL STEERING FAULT PROBLEM.  NOSE STEERING SERVO UNIT FAILED. REPLACED NOSE STEERING SERVO UNIT. OPERATIONS CHECK NORMAL WITH NO MESSAGES OR LEAKS.
